# SDR SIMA200324403

- Difficulty date: August 31, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1082
- Condition: Inoperative
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN ON WALL ADJACENT TO SEAT 8A IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY UNIT 23LN IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
